# SDR AALA201801089043

- Difficulty date: January 6, 2018
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 44,819 hours, 29,245 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3861
- Condition: Inoperative
- Location: Cabin
- Part time: 54,240 hours, 22,651 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT (10WL) FAULTED DURING EMERGENCY LIGHT TEST. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT AND BATTERY PACK (SEE AALA201801109017) PER MM 33-51-38-400-001-A AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
